Alert archive / New Mexico / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 29, NWS Albuquerque, NM

May 21, 2012Chaves County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at May 21, 2012, 2:33 AM MDT for Chaves County, New Mexico. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 21, 2012, 2:33 AM MDT (08:33 UTC)
Expired
May 21, 2012, 3:15 AM MDT
In force
42 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon

County Chaves County, NM

The radar

The Cannon AFB radar (KFDX), 144 km from the middle of the area, began a volume at 08:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 8.6 hours before the alert went out and 257 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2012-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2012-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3724 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
-1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

722 
WUUS55 KABQ 210833
SVRABQ
NMC005-210915-
/O.NEW.KABQ.SV.W.0029.120521T0833Z-120521T0915Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
233 AM MDT MON MAY 21 2012

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL CHAVES COUNTY IN SOUTHEAST NEW MEXICO

* UNTIL 315 AM MDT

* AT 228 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
  NORTHWEST OF BITTER LAKE WILDLIFE REFUGE...OR ABOUT 13 MILES NORTH
  OF ROSWELL...AND MOVING SOUTH AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL CENTRAL CHAVES COUNTY...

THIS WILL IMPACT HIGHWAY 285 BETWEEN MILE MARKERS 116 AND 127...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND
AVOID WINDOWS.

&&

LAT...LON 3358 10430 3341 10435 3345 10469 3353 10469
      3365 10460 3365 10439
TIME...MOT...LOC 0832Z 001DEG 6KT 3356 10450

$$
1 follow-up statement
008 
WWUS55 KABQ 210906
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
306 AM MDT MON MAY 21 2012

NMC005-210916-
/O.EXP.KABQ.SV.W.0029.000000T0000Z-120521T0915Z/
CHAVES-
306 AM MDT MON MAY 21 2012

...SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 315 AM MDT FOR CENTRAL
CHAVES COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM HAS WEAKENED AND WAS NO LONGER SEVERE...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT HEAVY 
RAINS...SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE FROM THIS 
THUNDERSTORM AS IT MOVES INTO THE NORTHERN PORTION OF ROSWELL.

LAT...LON 3358 10430 3341 10435 3345 10469 3353 10469
      3365 10460 3365 10439
TIME...MOT...LOC 0906Z 359DEG 11KT 3343 10449

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 9:40 PM MDT, 4 hours 53 minutes earlier.

Area forecast discussion, May 20, 9:40 PM MDT, 4 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
940 PM MDT SUN MAY 20 2012

.UPDATE...
TONED DOWN POPS FOR THE REST OF THE NIGHT. STILL THINK SOME LIGHT
RAIN WILL FORM OVER THE SE AND EC ZONES OVERNIGHT BUT WITH JUST
MINIMAL COVERAGE. E WINDS MAKING THEIR WAY INTO THE RIO GRANDE
VALLEY...BUT AT GENERALLY LIGHT SPEEDS. DEWPOINT SURGE SEEN ON IR
SATELLITE IMAGERY OVER SE AND EC NM MOVING RAPIDLY W AND THIS COULD
ENHANCE E WINDS LATER TON. ZONES OUT SHORTLY. CHJ

&&

.PREV DISCUSSION...324 PM MDT SUN MAY 20 2012...
SHOWER AND STORM DEVELOPMENT LATE THIS AFTERNOON IS FAVORING THE
EAST SLOPES OF THE NORTHERN MTS WHERE THE BEST MOIST UNSTABLE
UPSLOPE FLOW EXISTS. CONFIDENCE IN TARGET AREA FOR CONVECTION AND
AREAL COVERAGE INCREASING AS LATEST COMPOSITE RADAR REFLECTIVITY
AGREES VERY WELL WITH LAPS AND 12Z/18Z MODEL RUNS. HAVE SPREAD AT
LEAST ISOLD POPS INTO MUCH OF THE EAST OVERNIGHT WITH THE BEST
COVERAGE OVER THE NE HIGHLANDS AND SE PLAINS. THE GFS ACTUALLY
DEVELOPS A DECENT STRATIFORM AREA OF PRECIP OVER THE SE PLAINS
AROUND MIDNIGHT SO RAISED POPS EVEN MORE IN THAT AREA.

THE BIG STORY HOWEVER IS WHAT THE CURRENT FLAT CUMULUS FIELD OVER
THE CONTINENTAL DIVIDE WILL DO FOR THE ABQ METRO EARLY THIS
EVENING AS THE ANNULAR ECLIPSE TAKES PLACE. THE 20Z LAPS DATA
INDICATES THIS AREA IS STILL QUITE STABLE AND DEWPOINTS ARE
BEGINNING TO TUMBLE BACK INTO THE 20S AROUND GRANTS. NAM MOISTURE
CROSS SECTION STILL SHOWS A THIN LAYER OF 50-70PCT RH AROUND 500MB
WHILE LIFTED INDICES APPROACH ZERO DURING THE ECLIPSE PERIOD. THE
GREATEST CONFIDENCE ON SKY COVER AT THIS TIME TAKING VIEWING ANGLE
INTO CONSIDERATION IS PARTLY CLOUDY. WILL BE INTERESTING TO SEE IF
SUN/ECLIPSE WILL PEAK OUT BELOW CLOUDS AS OFTEN SEEN HERE.

THE POTENTIAL FOR MORE WIDESPREAD CONVECTION INCREASES MONDAY AS
DEEPER MOISTURE ADVECTS WEST INTO THE EASTERN HALF OF THE STATE.
ALSO RAISED POPS TO SCATTERED FOR THE CENTRAL MT CHAIN EAST AND
LOWERED MAX TEMPS A FEW MORE DEGREES. HPC QPF NUMBERS FOR THE
EASTERN PLAINS SHOWS BTWN 0.20 AND 0.30 INCHES FOR THE 48 HOUR
PERIOD ENDING TUESDAY MORNING WHICH WOULD BE GREAT FOR GREEN UP
AHEAD OF A LONG DURATION CRITICAL FIRE WX PERIOD THIS WEEK.

A LARGE SCALE UPPER LEVEL TROUGH WILL SET UP OVER THE WEST COAST
ALLOWING FOR VERY DRY FAST SW FLOW TO TAKE SHAPE OVER NM TUESDAY THRU
ABOUT FRIDAY. MAX AND MIN TEMPS WILL REBOUND BACK TO ABOVE NORMAL
WITH A COUPLE NEAR RECORD READINGS POSSIBLE FOR THE SE PLAINS. A
POTENTIAL DRY LINE MAY SET UP OVER THE EASTERN PLAINS BY SATURDAY
AS A STRONGER RETURN FLOW PATTERNS TAKES SHAPE.

GUYER

.AVIATION...
VFR CONDITIONS WILL AGAIN DOMINATE OVER NORTH AND CENTRAL NEW
MEXICO...MAINLY WEST OF CENTRAL MT CHAIN NEXT 24 HOURS. THE MAY BE A
FEW INSTANCES OF MVFR CONDITIONS AND GUSTY WINDS IN TSRA EAST FROM
THE SANGRE DE CRISTOS THIS EVENING...THOUGH PRIMARILY IN COLFAX
COUNTY. BY A COUPLE HOURS EITHER SIDE OF MIDNIGHT LOWERING CIGS WILL
DEVELOP ACROSS A GOOD PORTION OF THE STATE TO THE EAST OF THE CREST
OF THE CENTRAL MT CHAIN. MVFR AND MORE LOCALLY IFR CATEGORY CIGS
WILL BE A PRETTY GOOD POTENTIAL THERE AFTER ROUGHLY 05Z TO 07Z. A
FEW AREAS OF SHOWERS AND THUNDERSTORMS COULD DEVELOP ALONG AND EAST
OF THE EAST SLOPES OF CENTRAL MT CHAIN LATER THIS EVENING INTO THE
PRE DAWN HOURS. THE BACK DOOR COLD FRONT JUST WEST OF THE RIO GRANDE
LATE THIS AFTN WILL PUSH BACK WESTWARD TONIGHT WITH ANOTHER ROUND OF
GUSTY EAST WINDS BELOW LOW SPOTS IN CENTRAL MTN CHAIN INTO THE
VALLEY WITH GUSTS BETWEEN 25 AND 35 KTS NOT OUT OF THE QUESTION
AFTER ABOUT 02Z. SPOTTY TSRA WITH GUSTY WINDS AND PERHAPS SMALL HAIL
POTENTIAL AFTER 19Z MON EAST FROM THE CONTINENTAL DIVIDE...STARTING
FIRST OVER THE HIGHER TERRAIN.

NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. 43

.FIRE WEATHER...
LOWER LAYER MOISTURE WILL SURGE FARTHER WEST TONIGHT AS SFC HIGH
SETTLES OVER THE PLAINS. THIS WILL BE ACCOMPLISHED BY A RESURGENT
EASTERLY GAP WIND INTO THE RIO GRANDE VALLEY...FAIRLY SIMILAR IN
SPEEDS TO WHAT OCCURRED THIS MORNING WITH SOME OCCASIONAL GUSTS
BETWEEN 25 AND 35 MPH IN FAVORED LOCALES OF THE CENTRAL VALLEYS. ANY
OVERNIGHT CONVECTION OF SIGNIFICANCE TO EAST OF CENTRAL MTN CHAIN
WOULD BRING POTENTIAL BRIEFLY FOR EVEN HIGHER GUSTS. VERY GOOD TO
EXCELLENT RH RECOVERY OVER THE EASTERN TWO THIRDS OF NEW MEXICO INTO
MONDAY MORNING...AND SLIGHTLY BETTER CHANCES FOR SHOWERS AND STORMS
WILL FOLLOW MONDAY AFTN. DRIER STORMS TO FAVOR RIO GRANDE VALLEY
WESTWARD TO THE CONTINENTAL DIVIDE MONDAY AFTN AND EVE WHILE WETTING
PRECIPITATION WILL BE MORE LIKELY IN THE EAST.

ON TUESDAY SOME LOW GRADE CHANCES FOR SHOWERS AND STORMS HAVE BEEN
LEFT...BUT THE WINDOW FOR ANY PRECIPITATION WILL QUICKLY FADE OVER
WEST HALF OF NM AS A LEE SIDE TROUGH DEVELOPS AND THE UPPER RIDGE
BEGINS TO SHOW SIGNS OF BREAKING DOWN. INTO WEDNESDAY THE SURFACE
LOW WILL BOTTOM OUT WITH VERY LOW MEAN SEA LEVEL PRESSURE DEPICTIONS
BY MODELS. THIS WILL PROVIDE A STRONG SURFACE GRADIENT WHILE UPPER
LEVEL WIND SUPPORT QUICKLY ARRIVES AS A LONG WAVE CYCLONIC CARVING
OF THE HEIGHT FIELDS TAKES PLACE. THIS WILL ALLOW BOUTS OF CRITICAL
FIRE WEATHER CONDITIONS...PRIMARILY WEDNESDAY THROUGH FRIDAY AS
ABOVE NORMAL TEMPERATURES AND STRONG WINDS ARE ALIGNED WITH VERY DRY
CONDITIONS. WEDNESDAY APPEARS TO BE THE WINDIEST AT THIS POINT...BUT
DETAILS WILL BE SPECIFIED AS THE PLACEMENT OF THE SURFACE LOW AND
UPPER LEVEL JET BECOME MORE FOCUSED.

43

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

40
Hazardous weather outlook, May 20, 5:36 AM MDT, 20 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
536 AM MDT SUN MAY 20 2012

NMZ501>540-211200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
536 AM MDT SUN MAY 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A CRITICAL FIRE WEATHER PATTERN WILL DEVELOP ON WEDNESDAY AND
PERSIST THROUGH FRIDAY WITH DRY AND BREEZY TO WINDY CONDITIONS
FORECAST.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN
CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND
WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

11

In the hours before

Special weather statement, May 21, 1:48 AM MDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
148 AM MDT MON MAY 21 2012

NMZ538-210815-
CHAVES COUNTY PLAINS-
148 AM MDT MON MAY 21 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHAVES COUNTY THROUGH 215
AM MDT...

AT 144 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES WEST OF ELKINS...OR ABOUT 27 MILES
NORTHEAST OF ROSWELL...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...HIGHWAY 70 AND ELKINS.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3380 10403 3356 10404 3353 10429 3357 10447
      3379 10446
TIME...MOT...LOC 0747Z 271DEG 15KT 3369 10425
Special weather statement, May 21, 2:18 AM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
218 AM MDT MON MAY 21 2012

NMZ538-210845-
CHAVES COUNTY PLAINS-
218 AM MDT MON MAY 21 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHAVES COUNTY THROUGH 245
AM MDT...

AT 215 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTH OF BITTER LAKE WILDLIFE REFUGE...OR
ABOUT 16 MILES NORTH OF ROSWELL...MOVING SOUTHWEST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...SALT CREEK WILDERNESS AND
GARCIA FLAT.

THIS WILL IMPACT HIGHWAY 285 BETWEEN MILE MARKERS 116 AND 126...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3343 10447 3354 10469 3371 10446 3359 10417
TIME...MOT...LOC 0818Z 038DEG 12KT 3358 10444

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 1:48 AM MDTSpecial Weather StatementABQChaves27 min
May 21, 2:18 AM MDTSpecial Weather StatementABQChaves27 min
May 21, 4:36 AM MDTFire Weather WatchABQCibola, McKinley, Rio Arriba, Sandoval, San Juan11 hr
May 21, 4:36 AM MDTFire Weather WatchABQBernalillo, Catron, Cibola, Harding, McKinley, Rio Arriba and 6 more11 hr
May 21, 12:26 PM MDTSevere Thunderstorm WarningABQLincoln34 min
May 21, 1:02 PM MDTSpecial Weather StatementABQLos Alamos28 min
May 21, 1:07 PM MDTSpecial Weather StatementABQLincoln38 min
May 21, 1:30 PM MDTSevere Thunderstorm WarningABQLos Alamos, Rio Arriba, Sandoval, Santa Fe60 min
May 21, 1:48 PM MDTSpecial Weather StatementABQColfax42 min
May 21, 2:01 PM MDTSevere Thunderstorm WarningABQColfax59 min
May 21, 2:15 PM MDTSevere Thunderstorm WarningABQColfax, Union60 min
May 21, 2:24 PM MDTSpecial Weather StatementABQTorrance36 min
May 21, 2:38 PM MDTSpecial Weather StatementABQMora37 min
May 21, 3:00 PM MDTSevere Thunderstorm WarningABQColfax60 min
May 21, 3:03 PM MDTSpecial Weather StatementABQ27 min
May 21, 3:06 PM MDTSpecial Weather StatementABQColfax24 min
May 21, 3:11 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe64 min
May 21, 3:14 PM MDTSevere Thunderstorm WarningABQColfax61 min
May 21, 3:29 PM MDTRed Flag WarningABQCibola, McKinley, Rio Arriba, Sandoval, San Juan29 hr
May 21, 3:29 PM MDTRed Flag WarningABQBernalillo, Catron, Cibola, Harding, McKinley, Rio Arriba and 6 more56 hr
May 21, 3:31 PM MDTSevere Thunderstorm WarningABQLincoln, Torrance59 min
May 21, 4:02 PM MDTSpecial Weather StatementABQSan Miguel43 min
May 21, 4:04 PM MDTSpecial Weather StatementABQSan Miguel41 min
May 21, 4:09 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel51 min
May 21, 4:11 PM MDTSevere Thunderstorm WarningABQColfax, Mora64 min
May 21, 4:11 PM MDTSevere Thunderstorm WarningABQGuadalupe34 min
May 21, 4:40 PM MDTSevere Thunderstorm WarningABQColfax, Harding, Mora65 min
May 21, 4:44 PM MDTSevere Thunderstorm WarningABQMora, San Miguel48 min
May 21, 5:06 PM MDTSevere Thunderstorm WarningABQSan Miguel54 min
May 21, 5:42 PM MDTSpecial Weather StatementABQQuay48 min
May 21, 5:47 PM MDTSpecial Weather StatementABQHarding28 min
May 21, 5:48 PM MDTAreal Flood AdvisoryABQGuadalupe, Harding, Quay, San Miguel117 min
May 21, 5:54 PM MDTSpecial Weather StatementABQQuay51 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.